# SDR HALA2010112900571

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 70,863 hours, 31,523 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENGINE FAN BLADE 1ST STAGE NR 33 DAMAGED APPROX 1 INCH FROM BLADE TIP L/E.  PERFORMED 1ST STAGE FAN ROTOR BLADE INSPECTION PER A MM 72-31-02-226-007-G00.  REPAIRED BLADE NR 33 PER AMM 72-31-02/801, MARKED BLADE WITH AN X NEAR REPAIR.
